MENU

You are here

Stefano Bianchini

2014
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the entropy in the space of probability measures. SISSA; 2014.
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34690
Bianchini S, Modena S. Quadratic interaction functional for general systems of conservation laws. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7440
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Bianchini S, Bonicatto P, Gusev NA. Renormalization for autonomous nearly incompressible BV vector fields in 2D. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7483
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. SISSA; 2014. Available from: http://hdl.handle.net/1963/7259
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
2011
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis 10 (2011) 1549-1566 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3608

Pages

Sign in